# SDR SWAA2013101421162

- Difficulty date: October 10, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 5,001 hours, 1,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT BASE BROKEN.  R & R LIGHT IAW SIP.
